# SDR SIMA20190509001

- Difficulty date: May 9, 2019
- Submitted: May 10, 2019
- Operation: Air carrier
- Aircraft: N693AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500868
- Aircraft time: 35,800 hours, 31,010 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Lack Of Lube
- Location: Cabin Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA REPORTED THAT THE MAIN CABIN DOOR WAS DIFFICULT TO OPEN- LATCHES WERE STICKING. C/A-C/W MAIN CABIN DOOR FRAME ROLLERS LUBE IAW AMM 53-21-02. FOUND SATISFACTORY AT THIS TIME.
